# SDR QXEA9700516

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 995236B35220
- Condition: Malfunction
- Location: Cockpit
- Component: Dhav, 83910071005
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SEA- AUTO FEATHER FAILED TO ARM ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  SWAPPED TORQUE SIGNAL CONDITIONERS, CONFIRMED LAYSHAFT SWITCHES.  CHECKED RELAYS 6121-K3, K4 AND K5, NO DEFECTS FOUND.  REPLACED NR 1 AUTO FEATHER TEST SWITCH, OPERATIONAL CHECKS NORMAL.
